Discussions that mention vicoprofen

Pain Management board


Hello to all~
Im a newbie, and due to a rollover auto accident a few years ago, I suffer from extreme neck and shoulder pain.
I have a wonderful GP, as I am 12 hours from any pain management docs, and he has been my doc now for about a year, since I have relocated here.
I started on Vicoprofen 7.5 after trying many different things, and in order for my pain to be treated, i was having to take at least 8-10 a day. HE started me on the patch a few weeks ago. First 25's, then 50, then 75. The 75 were way too strong, so i was only on them a week or so.
I started the 50s over the Christmas holiday, but i have found that they only last 48 hours as well, and just lke the 75's they make me feel kind of jittery, teeny chest tightening, ect. only for the first day. But not nearly as bad as the 75's. I hate the way the patch makes me feel. I hate to sound like a whiner, but I have three young children, and Im constantly chasing around or cleaning up the house, ect.
I have 28 vicoprofens to last me a little longer than a week, every week. And i need to use them at the last of the suration of my patch, NOT my first or second day!
Has anyone had any withdrawl symptoms going down a dose on the patch? I dont want to use more than my normal allotment of b/t meds for the week while this is going on. Any advice? The wd symptoms start the afternoon of the first day and last all day until i take a dose of the vicoprofen, and still are crappy.My doc doesnt want to prescribe anything stronger for b/t pain. I can see why, hes just a smal town GP, and im greatful for his help, so I dont want to push the issue.:confused: Will this even out? It feels like a roller coaster.
Any feedback would be greatly appreciated, and if i left anything out, please feel free to ask.
xoxoxox
IZZY'SMOM